I just wanted to see if you were still keeping up with this board. I have similar issue(s) as you had with tramadol (grand mals, withdrawal, job performance etc. ) & would like to discuss your experience if you're still around & have the time. My email address is hollydhollar (at) gmail. I hope this works, as there is NO one I could talk to about this withdrawal problem (LOL, well, ANY of it)..... Long story and wasting time if you're no longer monitoring that board. Hope you're still well & thanks for your time! Holly
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.